| Model Number |
SUTURELASSO 25° RIGHT |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.One unpackaged ar-6068-25r was received for investigation.The returned device was visually inspected and noted that the suture was attached to the handle.The returned device was tested and evaluated under normal use conditions to see if the issue(s) reported could be reproduced.The functional test found resistance when the wheels were trying to move.After removing the suture, the wheels rotate freely.The most likely cause for the reported failure is user error for applying excessive force during use.
Event or Problem Description
It was reported that during sewing the meniscus the suture inside the lasso could not be released because it was caught on the wheel.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.